Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I really need some advice because i've been so anxious about this for this entire month. My boyfriend and I had unprotected sex on the last day of my period on July 31st. He "withdrew" but I still was feeling anxious about it. We went to the doctor and I got on Orthotricyclen and started taking it right away. I started feeling nasceous and started to get a little scared so we went to the doctor 8 days after the "unprotected sex" and we got a blood test and it showed up negitive. First question (too early?). I was fine after that but started to get sick with the birth control and decided to stop taking it about 10 days into it. I took another pregnancy test at planned parenthood and it showed up negitive about 15 days (2 weeks) after. They said it could detect pregnancy that early. (can it?) I then started what I think was/is my period 5 days after stopping, and about 6 days give or take a day earlier than usual. It was very heavy bleeding with the worst cramps of my life for the first day/night but got lighter and i am still bleeding just a little. I just want to know is all of this normal? was that really my period? and can I stop freaking out now? I've stil had headaches and I just don't feel myself. Can anyone help me? Is there any chance I'm pregnant?

Loading...

I think you can rule out pregnancy. Switching or starting and stopping BCP can throw your hormones off and result with irregular, heavy, her and there periods. The morning after pill should have been given to you by your doctor in the case as taking for the first time a normal BCP after intercourse will not prevent pregnancy.
Anyway, your bleeding was heavy as you described and I am sure you are not pregnant.
Reply

Loading...

i know, i am just really anxious about this because i am only eighteen and since I have never been on any kind of BC before i wasn't sure if it could produce a "fake period" or something and wasn't sure about the accuracy of pregnancy testing. I've never been through these scares before.
Reply

Loading...

Planned parenthood should have given you a sheet like a regular pharmacist would, it would say that nausea, upset stomach, diarrhea, and vomiting are all normal side effects of starting orthotrycyclin. What it is is that your body has to get used to the hormones your putting in it. Your doctor should have told you that it takes three months for you body to adjust to the pill.
Reply

Loading...

hey every1..can anybody tel me is this normal..i have been on the pil about 9months..i leaved da pil 8th of nov and then i felt alrite and i stared bleeding again on the 11th nov its so weird becoz i bleeded end of october so about the 18th nov i felt like abit agresive ready to fight some1 and after that day i feel my head is messed up and stil tired these last coulpe of days i feel i come rite then again i feel if i was drinking and then again i feel my head is messed up and im tired..i wana know is that normal after leaving the pil..how long would it take when the pil is out of my system and feel myself again..
Reply

Loading...